Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Poor triviality and the sameness of Grothendieck semirings
HTML articles powered by AMS MathViewer

by Vinicius Cifú Lopes PDF
Proc. Amer. Math. Soc. 140 (2012), 1445-1448 Request permission

Abstract:

We provide a characterization of the complete theories, all of whose models have the same Grothendieck semiring as those in which a certain weaker version of piecewise definable triviality holds. We also list some examples and properties of this poor triviality.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03C07, 03C52
  • Retrieve articles in all journals with MSC (2010): 03C07, 03C52
Additional Information
  • Vinicius Cifú Lopes
  • Affiliation: Universidade Federal do ABC, Av. dos Estados, 5001, Santo André, SP 09210-971, Brazil
  • Email: vinicius@ufabc.edu.br, vinicius@alumni.illinois.edu
  • Received by editor(s): November 3, 2010
  • Received by editor(s) in revised form: December 27, 2010
  • Published electronically: July 28, 2011
  • Communicated by: Julia Knight
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 140 (2012), 1445-1448
  • MSC (2010): Primary 03C07; Secondary 03C52
  • DOI: https://doi.org/10.1090/S0002-9939-2011-10977-8
  • MathSciNet review: 2869129